MAUDE Adverse Event Report: ROHO, INC. ROHO® QUADTRO SELECT® HIGH PROFILE® CUSHION; WHEELCHAIR CUSHION

ROHO, INC. ROHO® QUADTRO SELECT® HIGH PROFILE® CUSHION; WHEELCHAIR CUSHION
Model Number RQS910
Medical Device Problem Code Use of Device Problem (1670)
Health Effect - Clinical Code Pressure Sore/Ulcer (2326)
Date of Event 07/14/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Customer claims that he developed a pressure sore due to using cushion in an overinflated state but roho, inc.Has not seen medical records to confirm this.The manufacturing records were reviewed and indicated the cushion passed all inspections and verifications.The user has warning in the manual to check inflation frequently and to not use cushion in an overinflated state that reads as follows: "check skin frequently, at least once a day.Redness, bruising, or darker areas (when compared to normal skin) may indicate superficial or deep tissue injury and should be addressed.If there is any discoloration to skin/soft tissue, stop use immediately.If the discoloration does not disappear within 30 minutes after disuse, immediately consult a healthcare professional.Check inflation frequently, at least once a day.Do not use a product that is underinflated or overinflated, because 1) the product benefits will be reduced or eliminated, resulting in an increased risk to skin and other soft tissue." the cushion was returned and an evaluation report is attached.No problem found during evaluation of returned cushion.Issue determined to be caused by usage error, specifically utilizing cushion in an overinflated state.If roho, inc.Becomes aware of additional, relevant information, a follow up report will be submitted.
 
Event or Problem Description
Customer claims that he developed a injury due to utilizing cushion in overinflated state.

Brand Name
ROHO® QUADTRO SELECT® HIGH PROFILE® CUSHION
Common Device Name
WHEELCHAIR CUSHION
Manufacturer (Section D)
ROHO, INC.
1501 s 74th st
belleville IL 62223
Manufacturer (Section G)
ROHO, INC.
1501 s 74th st
belleville IL 62223
Manufacturer Contact
cynthia jackson
1501 s 74th st
belleville, IL 62223
6182223542
MDR Report Key17720290
Report Number3008630266-2023-00009
Device Sequence Number12553473
Product Code KIC
UDI-Device Identifier00613732054229
UDI-Public(01)00613732054229
Combination Product (Y/N)N
Initial Reporter StateNC
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Consumer
Initial Reporter Occupation Other
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 09/11/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Model NumberRQS910
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer08/22/2023
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 08/14/2023
Initial Report FDA Received Date09/11/2023
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/01/2023
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexMale